Applications of parabolic potentials to boundary value problems in mathematical physics. I
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 487-496
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a13,
author = {L. I. Kamynin},
title = {Applications of parabolic potentials to boundary value problems in mathematical physics. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {487--496},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a13/}
}
L. I. Kamynin. Applications of parabolic potentials to boundary value problems in mathematical physics. I. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 487-496. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a13/